MathSciNet Relay Station
MathSciNet bibliographic data
MR2038048 53C21 (83C05 83C30)
Chruściel, Piotr T.; Herzlich, Marc The mass of asymptotically hyperbolic Riemannian manifolds. Pacific J. Math. 212 (2003), no. 2, 231–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement